# SDR C77A20160606002

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 2,177 hours, 1,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402820
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT IDENTIFIER INOPERATIVE.  R & R L1 DOOR EXIT IDENTIFIER IAW AMM 33-50-15.  OK FOR SERVICE.
